$6.79 when purchased online
Target Online store #3991
About this item
Highlights
- BC Powder Original Strength Pain Reliever, Aspirin Dissolve Packs, 50 Count
- BC Original Strength Powder Pain Reliever for adults temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps
- Powerful, dual-action powder headache relief formula works to relieve pain fast
- Pain relief powder that dissolves faster than pills and contains Aspirin, 845 mg (NSAID), and Caffeine, 65 mg
- Convenient, single-serving, fast-acting dissolve packs to get headache relief on-the-go
- BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S.
Description
Turn pain into a distant memory with BC's original pain relief formula. Try our stick powder packs; a fast formula in a more convenient sealed stick pack! BC's powerful combination of ingredients relieves your pain at the speed of powder. Tension headache or back and body aches, BC has specialized pain relief that’s right for you. BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps. The unique, dual-action powder formula helps stop minor aches and pains fast. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Original, Cherry, MAX, Arthritis, or Sinus Pain & Congestion, trust BC to take care of your pain fast.
Suggested Age: 18 Years and Up
Health Facts: Contains Acetaminophen, Contains Caffeine, Contains Aspirin, Contains Pain Reliever
Product Warning: Contains Caffeine, do not use if you have a bleeding problem
Product Form: Powder
Primary Active Ingredient: Aspirin
Package Quantity: 50
Net weight: .18 Pounds
TCIN: 15118188
UPC: 042037103736
Item Number (DPCI): 094-01-0009
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
WARNING: Item contains aspirin (2-acetoxybenzoic acid; acetylsalicylic acid) www.p65warnings.ca.gov
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
aspirin (nsaid*) 845.0mg caffeine 65.0mg
Purpose
PAIN RELIEVER PAIN RELIEVER AIDUses
TEMPORARILY RELIEVES MINOR ACHES AND PAINS DUE TO: HEADACHE, TOOTHACHE, MENSTRUAL CRAMPS, MINOR ARTHRITIS PAIN, MUSCLE ACHES, COLDSOther information
EACH POWDER CONTAINS: POTASSIUM 50 MG, STORE BELOW 25°C (77°F)Inactive ingredients
docusate sodium, fumaric acid, lactose monohydrate, potassium chloride and sodium benzoate
Shipping details
Estimated ship dimensions: 4.8 inches length x 3.2 inches width x 1.4 inches height
Estimated ship weight: 0.2 pounds
This item cannot be shipped to the following locations: American Samoa (see also separate entry under AS), Guam (see also separate entry under GU), Northern Mariana Islands, APO/FPO, Virgin Islands, U.S., United States Minor Outlying Islands
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
Discover more options
Related Categories
- Health
- FSA & HSA Shop
- Medicines & Treatments
- Health Brands
- Medicines & Treatments FSA & H...
- Intimate Care Products
Summary of reviews
BC Powder is highly regarded for its rapid relief from headaches and migraines, making it a go-to choice for guests seeking quick solutions. Many appreciate its effectiveness, especially for those who struggle with swallowing pills. However, the taste is a common concern, with several guests noting its bitterness. Despite this, the convenience of having it on hand for on-the-go relief is a significant advantage for many users.
Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
4.8 out of 5 stars with 260 reviews
quality: 4.7 out of 5
value: 4.72 out of 5
100% would recommend
26 recommendations
REVIEW
5 out of 5 stars
Thumbs up graphic, would recommend
Great - 5 months ago, Verified purchaser
These work so good for my migraines!
Fast & Effective
5 out of 5 stars
Thumbs up graphic, would recommend
Fit Babe - 2 years ago, Verified purchaser
When I get a bad headache nothing knocks it out quicker than BC Powder. It provides quick relief that I can really appreciate. I like to always keep a few of these in my purse when I’m on the go.
Product great price good. Delivery bad
5 out of 5 stars
Thumbs up graphic, would recommend
Sunshine29 - 2 years ago, Verified purchaser
Took to long to receive
My favorite pain reliever
5 out of 5 stars
Thumbs up graphic, would recommend
- 2 years ago, Verified purchaser
This always takes the edge off of my migraines
Has Caffine
2 out of 5 stars
Thumbs down graphic, would not recommend
venusgata - 2 years ago
I didnt realise this product has caffine so needed to return it.
1 reply from Prestige Consumer Healthcare team - 2 years ago
Thank you for your review! We are sorry to hear that you are unhappy with our product. We would like to chat with you to hear more about your experience with this. Please contact us toll-free at 1-866-255-5197. We are available Monday through Friday from 8:30 am to 5:30 pm EST. We hope to hear from you soon.
Mom
5 out of 5 stars
Thumbs up graphic, would recommend
Mom1 - 2 years ago
Works well for a headache
BC powder
5 out of 5 stars
Thumbs up graphic, would recommend
Mimigirl504 - 2 years ago, Verified purchaser
Good product, hard to find.
Works and convenient but tastes bad
4 out of 5 stars
Luisa - 3 years ago
Worked on my COVID-19 headaches and sore throat. I got sick while traveling abroad and was really glad I had packed these. The inclusion of caffeine makes it extra effective for headaches, like Excedrin but not in pill form. I can't swallow pills so I'm happy to find alternatives. The negative is the horrible taste. It's intensely bitter, like chewing up an aspirin, wish they'd add some flavor to mask that. It'll make you wretch if you don't wash it down with something. I took it with water and a snack to make it tolerable, but the ghastly taste makes me hesitate to use it if I have an alternative handy. Tylenol makes a powder that's fruity and pleasant without water. Would love to see this aspirin product made that way, as I prefer aspirin when possible.
Hotzgmom
5 out of 5 stars
Thumbs up graphic, would recommend
Shelia - 3 years ago, Verified purchaser
Awesome bye, I love it.
Works Well
5 out of 5 stars
Thumbs up graphic, would recommend
Go - 3 years ago, Verified purchaser
They were in stock. Very Accurate
Works fast
5 out of 5 stars
Thumbs up graphic, would recommend
Angi - 3 years ago, Verified purchaser
These work really well I’m from Ohio and they dont have these I decided to try them for quick headache relief They totally work and fast Horrible taste but I mean that should be an automatic expectation of powder lol
Works
5 out of 5 stars
Thumbs up graphic, would recommend
DNA - 3 years ago, Verified purchaser
I like this product because it works so fast.
Efficient
5 out of 5 stars
Thumbs up graphic, would recommend
Vincent - 3 years ago, Verified purchaser
Takes Less Than 20min To Take Effect. Works Really Well For My Frequent Migraines. Perfect For Someone Like Me Who Has Trouble Swallowing Pills.
Great for headaches
5 out of 5 stars
Thumbs up graphic, would recommend
Tori13 - 3 years ago, Verified purchaser
Always go to BC with headaches it works quickly!
Great!
5 out of 5 stars
Thumbs up graphic, would recommend
GoowapMoneyBaggNiko - 3 years ago
Awesome price great product only thing that relives headache within 20 minutes!
Very effective
5 out of 5 stars
Thumbs up graphic, would recommend
cb - 3 years ago, Verified purchaser
Still tastes nasty after all these years. My Great Grandma used it too.
Must try
5 out of 5 stars
Thumbs up graphic, would recommend
Nicolel - 4 years ago, Verified purchaser
I suffer from chronic headaches and migraines. This stuff works so fast. I have been using it for years and swear by them!
Excellent. It works!
5 out of 5 stars
Thumbs up graphic, would recommend
Mo - 4 years ago
I got this awhile back and didn’t really put it to the test since my first choice is Ibuprofen for headaches and that’s what a typically reach for. Last night I got a really bad headache in the middle of the night and realized we were out of ibuprofen so I grabbed one of these. At first I was sure it wouldn’t work as well and was almost to the point of nausea with my headache waiting for the powder to kick in. Then about 15 mins or so after taking this, like magic, my headache literally went away! It was incredible. I will definitely be keeping these on hand and would highly recommend.
Bc powders
5 out of 5 stars
Thumbs up graphic, would recommend
Yes - 4 years ago, Verified purchaser
Best headache medicine there is
Amazing.
5 out of 5 stars
Thumbs up graphic, would recommend
Bdenny - 4 years ago, Verified purchaser
I've been told for years to try this product and I finally did. I must say it really does work extremely fast and is very effective. I keep some in my purse for on the go headaches. Absolutely recommend!